| Model Number |
MMT-523RNAH |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Priming Problem (4040)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
03/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a prime fill anomaly, no delivery alarm and high blood glucose levels.Customer's blood glucose level was 400 mg/dl.Customer treated their blood glucose via insulin pump.Customer's blood glucose level went down to 66 mg/dl.The customer stated insulin squirted out of the insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.